Campus Units

Mathematics

Document Type

Article

Publication Version

Published Version

Publication Date

2009

Journal or Book Title

Rocky Mountain Journal of Mathematics

Volume

39

Issue

3

First Page

757

Last Page

764

DOI

10.1216/RMJ-2009-39-3-757

Comments

This article is published as Correa, Ivan, and Irvin Roy Hentzel. "Commutative Finitely Generated Algebras Satisfying ((yx) x) x= 0 are Solvable." Rocky Mountain Journal of Mathematics 39, no. 3 (2009): 757-764.doi:10.1216/RMJ-2009-39-3-757. Posted with permission.

Copyright Owner

Rocky Mountain Mathematics Consortium

Language

en

File Format

application/pdf

Included in

Algebra Commons

Share

COinS